Search Results for: 26D15

On certain logarithmic inequalities

József Sándor Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 20—24 Download full paper: PDF, 139 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University Cluj-Napoca, Romania Abstract We … Continue reading

Series expansions related to the logarithmic mean

József Sándor Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 2, Pages 54—57 Download full paper: PDF, 126 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Cluj, … Continue reading

On the inequalities for beta function

Barkat Ali Bhayo and József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 2, Pages 1—7 Download full paper: PDF, 152 Kb Details Authors and affiliations Barkat Ali Bhayo Department of Mathematical Information Technology, … Continue reading

A basic logarithmic inequality, and the logarithmic mean

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 1, Pages 31—35 Download full paper: PDF, 146 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

On new refinements of Kober’s and Jordan’s trigonometric inequalities

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 73—83 Download full paper: PDF, 174 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading

Schur convexity of Gnan mean for two variables

V. Lokesha, K. M. Nagaraja, Naveen Kumar B. and Y.-D. Wu Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 17, 2011, Number 4, Pages 37—41 Download full paper: PDF, 185 Kb Details Authors and affiliations V. Lokesha Department … Continue reading

Solution to an open problem by Rooin

V. Lokesha, K. M. Nagaraja, Naveen Kumar B. and Sandeep Kumar Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 17, 2011, Number 4, Pages 33—36 Download full paper: PDF, 154 Kb Details Authors and affiliations V. Lokesha Department … Continue reading

On two new means of two variables

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 1, Pages 1—9 Download full paper: PDF, 168 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading

On two new means of two variables II

József Sándor and Barkat Ali Bhayo Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 4, Pages 1—10 Download full paper: PDF, 178 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. … Continue reading